OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6491

Title: Zahlen der Form x^2-Dy^2 in arithmetischen Folgen
Authors: Spindelböck, Klaus
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Klaus Spindelböck, "Zahlen der Form x^2-Dy^2 in arithmetischen Folgen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 1-13.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
URI: http://hdl.handle.net/10077/6491
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:

File Description SizeFormat
SpindelbockRendMat08.pdf781.85 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.